# SDR AALA20100808TUL01

- Difficulty date: August 7, 2010
- Submitted: August 10, 2010
- Operation: Air carrier
- Aircraft: N435AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49453
- Aircraft time: 73,123 hours, 33,565 cycles
- System (JASC): 2424 · AC Regulator
- Part: Gcu
- Condition: Inoperative
- Location: Electrical Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SLC - INFLIGHT SEA-DFW.  CREW REPORTED ELECTRICAL POWER INTERRUPTIONS AND AUXILIARY POWER UNIT FAULT LOW OIL PRESSURE.  EMERGENCY DECLARED, DIVERTED SLC LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED GENERATOR CONTROL UNIT.  SYSTEM GROUND CHECK NORMAL OPERATION.
